EconPapers    
Economics at your fingertips  
 

Well‐Posedness by Perturbations for Variational‐Hemivariational Inequalities

Shu Lv, Yi-bin Xiao, Zhi-bin Liu and Xue-song Li

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We generalize the concept of well‐posedness by perturbations for optimization problem to a class of variational‐hemivariational inequalities. We establish some metric characterizations of the well‐posedness by perturbations for the variational‐hemivariational inequality and prove their equivalence between the well‐posedness by perturbations for the variational‐hemivariational inequality and the well‐posedness by perturbations for the corresponding inclusion problem.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/804032

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:804032

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:804032